Virilization and Transdermals
- 06-28-2013, 04:04 PM
Virilization and Transdermals
I wasn't sure where exactly to post this.
Long story short: I have previously and am currently running BPS Formasurge. In the past I've run PP Dermacrine, and some topical PH's. I was/am concerned that I could have "contaminated" with my topical products, either via direct skin-to-skin contact or through some other indirect means, my girlfriend.
I apply my topical creams after showering, always on my upper shoulders, sometimes on the upper portion of my biceps, nipples, and occasionally on my hips. I typically only apply 2-6 pumps, depending on the product. I always thoroughly wash my hands with soap and scalding hot water, and lately I've been using gloves to apply my topicals.
I was under the impression that after the product dried that it wasn't transferable to others. For instance, on the NP web site the information for Formasurge states that the following:
NutraPlanet: "So, how long does it take to dry, and would it stain your clothes? And, could it possible rub off on other people?"
BPS: "Formasurge dries within a matter of minutes. It wont stain your clothes at all and rubbing off on another person is nothing to be worried about.*"
The asterisk at the bottom of the NP page then states that this statement hasn't been evaluated by the FDA.
However, I've read some conflicting reports/descriptions about this. For example, a fellow by the name of Mr. Kleen stated, via a post on the AM forum, that topical transfer with BPS Formasurge specifically, most likely won't happen after about 5 hours. 5 hours and few minutes to dry is a huge deviation, and this is what concerns me. Should I be concerned about this?
Now on to my specific question. My long-time girlfriend, whom I live and sleep with, has been having intermittent periods. I've also noticed an increase in her body hair, specifically on her cheeks and legs, and the front of her hair line seems thinner. He mother has thinning frontal hair, but nonetheless this still has me a bit worried. There hasn't been any clitoral enlargement, deepening of the voice, or increased muscular development, etc. but again, I'm still a bit concerned. Since noticing this I've obviously discontinued the product, but I am really concerned about the lasting side effects that accidental exposure might have caused.
She occasionally does my laundry and I didn't even think about this, but she would come into contact with my shirts, which were exposed to whatever topical I was using at the time. Also, like I said above, I was under the impression, that once a product dried it wasn't transferable. So we would get intimate from time a few hours after applying the product. I'm deeply concerned that I might have exposed her inadvertently.
I'm really not sure how to proceed. I broached the subject with her, but she kinda just brushed it off. Saying that all women have some facial hair, and that her moms hair is thinning (slightly) so her's probably will too. The intermittent period thing has me concerned as well. I've convinced her to see a doctor, but I'm unsure who she should see (i.e. a GP or a gynecologist, etc.).
Sorry about the long first post, but I would really appreciate any advice, recommendations, whatever that anyone could provide me.
Thanks for taking the time to read this long book of a post. And I hope that it goes without saying that I feel like complete sh*T about this.....
- 06-28-2013, 09:46 PM
She definitely needs to see a doctor just to be on the safe side. Gyno is probably a good place to start and they can refer her from there. One question for you though....has she increased her workout intensity since having these symptoms? I ask b/c I've noticed some similar effects since increasing my workout intensity and weight lifting (i.e. inconsistent & lighter periods, more acne - but I've always had bad skin so that's hard to tell if it's hormonal or just increased perspiration, thicker facial hair - still blonde though). I talked to my gyno at my last check up and she told me my testosterone has probably increased and it's nothing to be too concerned about. Good luck! And don't feel too bad, you didn't do it intentionally.
- 06-29-2013, 12:37 AM
Thanks for the reply! I was think that the gyno would be the best as well.
She has definitely increased her workout intensity. Previously she would do cardio for 3-4 days a week, HIIT specifically, and then 2 days of full body weight lifting sessions (compound movements only). Currently she is weight lifting 4 days per weeks; 2 days full body compound movements, 2 days upper and lower body isolation movements. As of late her cardio intensity has slacked a bit; shes doing 2 days per week of SS cardio.
Perhaps the increase in her weight lifting frequency, coupled with a decreased in cardio, has catalyzed a hormonal spike? Either way a doctor's visit is a must.
Similar Forum Threads
- By shyguy1 in forum Antaeus LabsReplies: 4Last Post: 10-20-2011, 04:46 PM
- By mark in forum AnabolicsReplies: 13Last Post: 03-04-2004, 10:14 PM
- By wikked1 in forum AnabolicsReplies: 15Last Post: 07-03-2003, 06:02 PM
- By neurotic in forum AnabolicsReplies: 3Last Post: 06-27-2003, 01:42 PM
- By DieTrying in forum AnabolicsReplies: 4Last Post: 06-08-2003, 10:07 PM